On Complete 2-Fuzzy Dual Normed Linear Spaces

Main Article Content

T. Beaula
R. Angeline Sarguna Gifta


This paper defines the concept of 2-fuzzy dual space and 2-fuzzy norm is established in it. Further it becomes a complete 2-fuzzy normedlinear space. The famous open mapping theorem is proved in the realm of 2-fuzzy normed linear spaces.

Article Details

How to Cite
Beaula, T. ., & Gifta, R. A. S. . (2022). On Complete 2-Fuzzy Dual Normed Linear Spaces. Journal of Advanced Studies in Topology, 4(2), 34–42. Retrieved from https://www.m-sciences.com/index.php/jast/article/view/120
Research Articles